Logarithmic means of sequences of fuzzy numbers and a Tauberian theorem


SEZER S. A.

SOFT COMPUTING, vol.24, no.1, pp.367-374, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1007/s00500-019-03915-6
  • Title of Journal : SOFT COMPUTING
  • Page Numbers: pp.367-374

Abstract

A sequence (x(n)) of fuzzy numbers is said to be summable to a fuzzy number L by the logarithmic mean method (l, 2) if